Previous |  Up |  Next

Article

Keywords:
numerical semigroup; Diophantine inequality; Frobenius number; multiplicity
Summary:
We present an algorithm for computing the greatest integer that is not a solution of the modular Diophantine inequality $ax \mod b\leq x$, with complexity similar to the complexity of the Euclid algorithm for computing the greatest common divisor of two integers.
References:
[1] Barucci, V., Dobbs, D. E., Fontana, M.: Maximality Properties in Numerical Semigroups and Applications to One-Dimensional Analytically Irreducible Local Domains. Memoirs of the Amer. Math. Soc. 598 (1997). MR 1357822 | Zbl 0868.13003
[2] Delgado, M., Rosales, J. C.: On the Frobenius number of a proportionally modular Diophantine inequality. Portugaliae Mathematica 63 (2006), 415-425. MR 2287275 | Zbl 1172.11011
[3] Alfonsín, J. L. Ramírez: The Diophantine Frobenius Problem. Oxford Univ. Press (2005). MR 2260521
[4] Rosales, J. C.: Modular Diophantine inequalities and some of their invariants. Indian J. Pure App. Math. 36 (2005), 417-429. MR 2199217 | Zbl 1094.20037
[5] Rosales, J. C., García-Sánchez, P. A.: Finitely Generated Commutative Monoids. Nova Science Publishers, New York (1999). MR 1694173
[6] Rosales, J. C., García-Sánchez, P. A., a-García, J. I. Garcí, Urbano-Blanco, J. M.: Proportionally modular Diophantine inequalities. J. Number Theory 103 (2003), 281-294. MR 2020273
[7] Rosales, J. C., García-Sánchez, P. A., Urbano-Blanco, J. M.: Modular Diophantine inequalities and numerical semigroups. Pacific J. Math. 218 (2005), 379-398. MR 2218353 | Zbl 1184.20052
[8] Rosales, J. C., Urbano-Blanco, J. M.: Opened modular numerical semigroups. J. Algebra 306 (2006), 368-377. MR 2271340 | Zbl 1109.20052
[9] Rosales, J. C., Vasco, P.: The smallest positive integer that is solution of a proportionally modular Diophantine inequality. Math. Inequal. Appl. 11 (2008), 203-212. MR 2410272 | Zbl 1142.20042
Partner of
EuDML logo